MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52
Model Number 01.26.45.0052
Health Effect - Clinical Code Pain (1994)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 may 2021 lot 1811152: 320 items manufactured and released on 21-mar-2019.Expiration date: 2024-03-10.No anomalies found related to the problem.To date, 196 items of the same lot have been already sold without any other similar reported event.Clinical evalaution performed by medical affairs manager: acetabular component revision performed 2 years after primary cementless total hip arthroplasty in a (b)(6) year old woman.According to the report, the patient reported pain.No conclusion can be drawn from the single anteroposterior radiographic image provided.The reason of this event cannot be determined additional items involved in the event, batch review performed on 26 may 2021 ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1810797 lot 1810797: 320 items manufactured and released on 11-mar-2019.Expiration date: 2024-02-24.No anomalies found related to the problem.To date, 317 items of the same lot have been already sold without any other similar reported event.Liner: mectacer 01.29.410 ceramic liner ø 32 / e lot.1810814 (the item is not registered in usa) lot 1810814: 227 items manufactured and released on 07-mar-2019.Expiration date: 2024-02-26.No anomalies found related to the problem.To date, 221 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Hip revision surgery performed on the right side following anterior pain only, no infection or implant loosening.Cup, liner and head have been successfully revised 1 year and 11 months after primary.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12023462
Report Number3005180920-2021-00496
Device Sequence Number4899144
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model Number01.26.45.0052
Device Catalogue Number01.26.45.0052
Device Lot Number1811152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight86